# SDR SWAA2023042018225

- Difficulty date: March 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO LH ZEE CHANNEL FROM STA 727 TO STA 807 LBL 21 WL 155.5 HAS SPOTS OF CORROSION.<[01] REMOVED CORROSION AT AFT CARGO LH ZEE CHANNEL FROM STA 727 TO STA 807 AS PER B737-700 SRM 51-10-02-0G-0 FOUND EXFOLIATED CORROSION THROUGH OUT THE THICKNESS FOUND TO BE OUT OF LIMITS AS PER B737-700 SRM 53-00-53-1A-2 FIG 103 DETAIL A;B;C;D;AND E. AFT CARGO LH ZEE CHANNEL FROM STA 727 TO STA 807 REMOVED FOR REPAIR AS PER SRM 51-40-02-0G. LOCATED AND DRILLED AFT CARGO L/H Z-CHANNEL AS PER B 737-700 SRM 51-40-05-0G-0. TREATED AND PRIMED AND INSTALLED NUT PLATE AT AFT CARGO COMP LH ZEE CHANNEL FRONT STA 727 TO STA 807 LBL 155.5 AS PER REF B/737 SRM 51-40-10-2R-0 AND AMM 51-21-41-370-803 AND AMM 51-2172-305-803. APPLIED NEW COAT OF TOPCOAT ON NEW Z-CHANNEL AS PER B 737-700 AMM 51-21-73-370-804. APPLIED CIC TO L/H Z CHANNEL AS PER B737-700 AMM 51-21-91-620-802. FINALIZED AFT CARGO LH ZEE CHANNEL INSTALLATION AS PER DWG 146A7502 AND B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED ALL STEPS
